Journal of Modern Physics

Vol.5 No.15(2014), Paper ID 49776, 10 pages

DOI:10.4236/jmp.2014.515141

 

Axisymmmetric Empty Space: Light Propagation, Orbits and Dark Matter

 

Sergio Giardino

 

Instituto de Matemática, Estatística e Computacao Científica, Universidade Estadual de Campinas, Campinas, Brazil

 

Copyright © 2014 Sergio Giardino et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Giardino, S. (2014) Axisymmmetric Empty Space: Light Propagation, Orbits and Dark Matter. Journal of Modern Physics, 5, 1402-1411. doi: 10.4236/jmp.2014.515141.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.